It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





I'll try.

I'll try.

[ Back to Messages ]

Message

Posted by Voice of Reason on October 11, 2000 at 18:03:27:

In Reply to: Re: PLEASE RESPOND-I have questions! posted by Christine on October 11, 2000 at 10:22:51:

I have had no experience with Wellbutrin or Ritalin - The doc might prescribe Wellbutrin for depression, but if you just want Ritalin for the energy boost, Ritalin will not be prescribed. If the doctor prescribes it for anything other than FDA approved reasons, he could get in trouble.

As far as progesterone defieciency, I have an estrogen excess and progesterone deficiency (my uterus was removed but I still have my ovaries), but while it can cause hormonal mood swings and weird food cravings, I don't think it's related to depression.

I don't think the drug is making you sleepy - when was your last full physical? Blood count and the whole works? Also, how is everything else in your life? Bills getting paid? Relationships OK? Like your job? Let me know and we'll go from there.


Follow Ups




All times are GMT -7. The time now is 11:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!